# SDR 98ZZZX932

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66381
- Make and model: Cessna 150M
- Aircraft serial: 15076005
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Part number: 07560052
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL STRAINER HEAD ASSY PURCHASED FACTORY NEW 1997.  UPON INSTALLATION, SCREEN COULD NOT BE INSTALLED.  PICK-UP TUBE HAD BEEN STAKED AT AN ANGLE TO BODY.  THIS DID NOT OFFER CLEARANCE BETWEEN DRAIN STEM AND PICK-UP TUBE.  ASSY MACHINE OR PART NOT JIGGED PROPERLY DURING ASSY PROCESS.
